# SDR CALA2022110203023

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N24972
- Make and model: Boeing 787-9
- Aircraft serial: 40939
- Aircraft time: 22,023 hours, 2,069 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG 9823382 A/C REQUIRES PHASE 2 INSPECTION OF HORIZONTAL STABILIZER AND ELEVATORS WITHIN 15 FLIGHT CYCLES AS AMM 05-51-19-00A-311A 05-51-19-00A-311A REF LOG 9823382 A/C REQUIRES PHASE 2 INSPECTION OF HORIZONTAL STABILIZER AND ELEVATORS WITHIN 15 FLIGHT CYCLES AS AMM TOMC APPROVES DIP FOR MX TO ACCOMPLISH PHASE II LIGHTING STRIKE TOMC-APPROVAL FROM SC1ELBYC COMMENT INSP OF HORIZONTAL STABS AND ELEV''S PER AMM 05-51-19-00A-311A WITHIN 15 FLT CYCLES QC QC REVIEWED. T/A: WITHIN 15 FC.....LN/U253409 RECORDS UPDATE COMPLETED GENERAL VISUAL INSPECTION PHASE 2 INSPECTION OF HORIZONTAL STABILIZER AND ELEVATORS PER AMM 5-51-19-00A -311A NO DAMAGE NOTED
